Alert archive / New Jersey / River Flood Warnings in 2014

River Flood Warning 5, NWS New York, NY

July 4, 2014Bergen County, New Jersey

NWS New York, NY issued this river flood warning at Jul 4, 2014, 4:03 AM EDT for Bergen County, New Jersey. It took effect at Jul 4, 2014, 4:42 AM EDT. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jul 4, 2014, 4:03 AM EDT (08:03 UTC)
In effect from
Jul 4, 2014, 4:42 AM EDT
Expired
Jul 4, 2014, 8:00 AM EDT
In force
3 hr
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
Minor

County Bergen County, NJ

The radar

The Brookhaven radar (KOKX), 103 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Saddle River at Lodi (LODN4).

Action stage
5 ft
Minor stage
5.5 ft
Moderate stage
7 ft
Major stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01391500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

609 
WGUS41 KOKX 040803
FLWOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
403 AM EDT FRI JUL 4 2014

...THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A FLOOD WARNING FOR THE 
SADDLE RIVER AT LODI...

NJC003-041003-
/O.NEW.KOKX.FL.W.0005.140704T0842Z-140704T1200Z/
/LODN4.1.ER.140704T0842Z.140704T0910Z.140704T0919Z.NO/
403 AM EDT FRI JUL 4 2014

THE NATIONAL WEATHER SERVICE IN UPTON, NY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SADDLE RIVER AT LODI
* FROM EARLY THIS MORNING UNTIL THIS MORNING
* AT 3:45 AM FRIDAY THE STAGE WAS...5.97 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 6.0 FEET 
* AT 6.0 FEET...MINOR FLOODING OCCURS ALONG VREELAND STREET AND HAMILTON AVENUE 
  NEAR PORTUGUESE CLUB, AND BACK PARKING LOT OF GIRLS AND BOYS CLUB.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 6.1 FEET ON JAN 27 1996.  


&&

                   FLD   OBSERVED     FORECAST
 LOCATION          STG     STG        DAY TIME       CREST
  LODI             6.0     5.96       FRI 4 AM     6.0 FRI 5 AM 


&&


LAT...LON 4084 7409 4088 7412 4109 7412 4105 7403
      4086 7405                       

$$
1 follow-up statement
194 
WGUS81 KOKX 040929
FLSOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
529 AM EDT FRI JUL 4 2014

...THE FLOOD WARNING FOR THE SADDLE RIVER AT LODI IS CANCELLED...

THE WARNING HAS BEEN CANCELLED AS THE RIVER HAS CRESTED JUST SHY OF 6 FT
AND IS NOW RECEDING.

NJC003-040959-
/O.CAN.KOKX.FL.W.0005.000000T0000Z-140704T1200Z/
/LODN4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
529 AM EDT FRI JUL 4 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE SADDLE RIVER AT LODI
* AT  5:15 AM FRIDAY THE STAGE WAS 5.8 FEET
* THE RIVER CRESTED AT 5.97 FT AT 415 AM.
* FLOOD STAGE IS 6.0 FEET
* THE RIVER IS RECEDING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this river flood warning went out at Jul 4, 1:52 AM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Jul 4, 1:52 AM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
152 AM EDT FRI JUL 4 2014

.SYNOPSIS...
A COLD FRONT OVER CENTRAL PENNSYLVANIA APPROACHES TONIGHT AND THEN
MOVES SLOWLY ACROSS THE REGION ON FRIDAY. AT THE SAME...HURRICANE
ARTHUR WILL TRACK ACROSS EASTERN NORTH CAROLINA TONIGHT AND THEN
PASS SOUTH AND EAST OF LONG ISLAND FRIDAY INTO FRIDAY NIGHT. HIGH
PRESSURE BUILDS INTO THE REGION SATURDAY AND MOVES OFFSHORE SATURDAY
NIGHT INTO EARLY NEXT WEEK. A COLD FRONT APPROACHES FROM THE
NORTHWEST MONDAY AND MOVES INTO THE REGION TUESDAY. THE FRONT THEN
BECOMES NEARLY STATIONARY INTO MIDWEEK. REFER TO THE LATEST
NATIONAL HURRICANE CENTER ADVISORIES FOR THE LATEST TRACK AND
INTENSITY FORECASTS.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE MAIN BULK OF THE SHOWERS AND THUNDERSTORMS HAVE MOVED OUT OF
THE CWA. ADDITIONAL SHOWERS AND STORMS ARE DEVELOPING WEST AND
SOUTH OF THE AREA. EXPECT SCATTERED SHOWERS WITH ISOLATED THUNDER
AT JUST ABOUT ANY TIME OVERNIGHT.

EXPECT ADDITIONAL SHOWERS TO THEN REDEVELOP TOWARD DAYBREAK...MAINLY
POST- FRONTAL AS TROPICAL MOISTURE FROM THE CIRCULATION ASSOCIATED
WITH HURRICANE ARTHUR OVERRUNS THE COLD FRONT AS IT SLOWLY WORKS
EAST. SOME OF THIS RAINFALL WILL BE LOCALLY HEAVY AS RRQ UPPER JET
DYNAMICS INTERACT WITH THE FRONT AND DEEP MOISTURE.

RAINFALL AMOUNTS OF 1 TO 2 INCHES CAN BE EXPECTED IN THE FLOOD
WATCH AREA OVERNIGHT WITH LOCALIZED HIGHER AMOUNTS.

WARM AND VERY MUGGY CONDITIONS WILL CONTINUE WITH DEW POINTS IN
THE LOWER 70S.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
ANOMALOUS FORECAST SCENARIO WITH TROPICAL MOISTURE INTERACTING
WITH A SLOW MOVING COLD FRONT ON FRIDAY WILL RESULT IN SHOWERS
AND EMBEDDED THUNDERSTORMS. WHILE THE SEVERE WEATHER THREAT WILL
HAVE DIMINISHED...THE POTENTIAL FOR HEAVY RAINFALL...PRIMARILY FROM
NYC AND POINTS EAST WILL EXIST. FAVORABLE UPPER JET DYNAMICS FROM
AN APPROACHING MID LATITUDE TROF WILL INTERACT WITH THE FRONTAL
BOUNDARY AND TROPICAL MOISTURE BEING FED INTO THE REGION FROM
HURRICANE ARTHUR. THE HEAVIEST RAINFALL WILL LIKELY WORK EAST OF
NYC BY EARLY AFT...BUT MAY PERSIST INTO THE EARLY EVENING HOURS
ACROSS EASTERN LI AND SE CT. THESE LOCATIONS HAVE THE POTENTIAL TO
SEE A WIDESPREAD 1 TO 2 INCHES OF RAINFALL WITH LOCALIZED HIGHER
AMOUNTS. THIS AREA WILL BE MONITORED FOR A POTENTIAL FLOOD WATCH.

CONDITIONS WILL DRY OUT BY MID TO LATE AFTERNOON ACROSS THE LOWER
HUDSON VALLEY/NE NJ/NYC METRO...AND AS LATE AS EVENING ACROSS FAR
EASTERN LI AND SE CT.

THE CORE IMPACTS FROM HURRICANE ARTHUR WILL REMAIN OFFSHORE...BUT
HIGH SURF AND DANGEROUS RIP CURRENTS ARE FORECAST ALONG THE
ATLANTIC FACING BEACHES THROUGH FRIDAY NIGHT. A HIGH SURF ADVISORY
HAS BEEN ISSUED FOR FRIDAY AND FRIDAY NIGHT. IN ADDITION...GUSTY
N/NW WINDS UP TO 25 MPH CAN BE EXPECTED DURING THE EVENING AND
NIGHTTIME HOURS FRI...ESPECIALLY EAST OF NYC. THE HURRICANE IS
FORECAST TO TRACK APPROXIMATELY 150 MILES TO THE SE OF MONTAUK
POINT FRIDAY NIGHT. REFER TO THE LATEST NATIONAL HURRICANE CENTER
ADVISORIES FOR FORECAST TRACK AND INTENSITY INFORMATION.

HIGHS FRIDAY WILL BE MAINLY IN THE 70S DUE TO THE CLOUD COVER AND
RAIN. DRIER...AND MORE COMFORTABLE AIR WILL WORK DURING THE LATE
AFTERNOON AND NIGHTTIME HOURS. DEW POINTS WILL DROP OFF INTO THE
50S BY SAT MORNING.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
AN UPPER TROUGH OS MOVING OFF THE NORTHEAST COAST SATURDAY MORNING
AS RIDGE BUILDS TO THE WEST. THE UPPER RIDGE QUICKLY WEAKENS
SATURDAY NIGHT AS THE FLOW BECOMES MORE ZONAL. AT THE SURFACE THE
HIGH BUILDS IN SATURDAY AND MOVES OFF SHORE SATURDAY NIGHT. ANOTHER
NORTHERN STREAM TROUGH QUICKLY DIGS INTO THE UPPER MIDWEST AND GREAT
LAKES SUNDAY NIGHT INTO MONDAY. THIS BRINGS A COLD FRONT INTO THE
AREA MONDAY NIGHT. WITH A BUILDING RIDGE BOTH DOWNSTREAM OVER THE
ATLANTIC...AND UPSTREAM OVER THE WEST COAST AND INTERMOUNTAIN
REGION...THE TROUGH AND SURFACE COLD FRONT BECOME NEARLY STATIONARY
IN THE VICINITY OF THE AREA INTO WEDNESDAY NIGHT/THURSDAY. WITH A
SERIES OF SHORTWAVES ROTATING THROUGH THE UPPER TROUGH UNSETTLED
WEATHER WILL CONTINUE ACROSS THE AREA. TOUGH TO TIME SHORTWAVES AT
THIS POINT SO WILL HAVE SLIGHT CHANCE AND CHANCE POPS FROM MONDAY
NIGHT INTO THURSDAY...ALTHOUGH THERE WILL BE DRY PERIODS.

SATURDAY INTO MONDAY GENERALLY FOLLOWED THE NAM AND ECMWF...THEN
WITH UNCERTAINTIES IN TIMING OF THE SHORTWAVES HAVE LEANED TOWARD
THE WPC GUIDANCE. UNDERCUT HIGH TEMPERATURES WEDNESDAY BY A FEW
DEGREES WITH CLOUDS AND PRECIPITATION IN THE AREA.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
A COLD FRONT MOVES ACROSS THE REGION TODAY. MEANWHILE...HURRICANE
ARTHUR WILL PASS SOUTH AND EAST OF LONG ISLAND LATER TODAY AND
TONIGHT.

SHOWERS WITH EMBEDDED THUNDERSTORMS WILL DEVELOP LATER THIS
MORNING AND WILL CONTINUE INTO THE AFTERNOON WITH PERIODS OF
MODERATE TO HEAVY RAIN. WILL NOT INCLUDE THUNDER IN TAFS AT THIS
TIME DUE TO THE SCATTERED NATURE OF THE CONVECTION. FOR EASTERN
TERMINALS SUCH AS KISP/KGON...MODERATE TO HEAVY RAIN WILL CONTINUE
INTO THIS EVENING WITH THE PASSAGE OF ARTHUR. IFR CONDS ON TAP FOR
ALL TERMINALS...BUT LIFR/VLIFR CONDS POSSIBLE AT KISP/KGON.

LIGHT WINDS WILL BECOME N/NE LATER THIS MORNING BEFORE BACKING TO
THE N/NW LATER THIS AFTERNOON AND WILL INCREASE TO 15-20 KT WITH
20-25 KT GUSTS AS THE GRADIENT TIGHTENS BEHIND THE PASSAGE OF THE
COLD FRONT...ARTHUR PASSING TO THE EAST...AND HIGH PRES BUILDING
IN FROM THE WEST.

.OUTLOOK FOR 06Z SATURDAY THROUGH TUESDAY...
.TONIGHT...VFR WITH NW WINDS 15-20 KT WITH 20-30 KT GUSTS.
.SAT-SUN...VFR.
.MON-TUE...MAINLY VFR. SW WINDS UP TO 25KT POSSIBLE.

&&

.MARINE...
SCA HAS BEEN EXTENDED THROUGH FRI NIGHT FOR THE OCEAN WATERS AND
MAY NEED TO BE EXPANDED ACROSS THE EASTERN SOUND AND BAYS.

LONG PERIOD SWELLS FROM HURRICANE ARTHUR WILL BEGIN TO IMPACT THE
COASTAL WATERS ON FRI WITH SEAS BUILDING UP TO 12 FT ON THE
EASTERN OCEAN WATERS BY FRI NIGHT. WENT SEVERAL FEET ABOVE
WAVEWATCH GUIDANCE AND THIS MAY STILL BE UNDERDONE DUE TO THE
INTENSITY OF THE SYSTEM. ARTHUR IS FORECAST TO ATTAIN CAT 2
INTENSITY THIS EVENING. MARGINAL GALE FORE GUSTS ARE POSSIBLE EAST
OF MORICHES INLET FRI NIGHT. THERE IS A LOW PROBABILITY AT THIS
TIME OF SEEING TROPICAL STORM CONDITIONS.

HIGH SEAS ON THE OCEAN WATERS WILL CONTINUE SATURDAY INTO SATURDAY
NIGHT...ESPECIALLY ON THE WATERS EAST OF MORICHES INLET...AS A
RESULT OF ARTHUR PASSING SOUTH AND EAST OF THE WATERS FRIDAY AND
FRIDAY NIGHT. SEE NATIONAL HURRICANE CENTER ADVISORIES FOR DETAILS.
SOME WIND GUSTS TO SMALL CRAFT ADVISORY LEVELS ARE ALSO POSSIBLE
SATURDAY MORNING ACROSS THE EASTERN OCEAN WATERS.

SEAS AND SWELLS MAY TAKE LONGER TO SUBSIDE AS WAVE WATCH GUIDANCE
SEEMS TO BE TOO LOW WITH THE SEAS. HOWEVER...AS OF NOW EXPECT SEAS
ON THE OCEAN WATERS TO BE BELOW SMALL CRAFT SUNDAY MORNING.

AS HIGH PRESSURE MOVES WELL EAST OF THE WATERS SUNDAY NIGHT AND A
COLD FRONT APPROACHES SOUTHWESTERLY WIND WILL INCREASE ALONG WITH
GUSTS. THERE IS A POTENTIAL FOR SMALL CRAFT GUSTS SUNDAY NIGHT INTO
MONDAY ON THE OCEAN. ALSO...SEAS WILL BE BUILDING IN THE SOUTHWEST
FLOW AND WILL LIKELY REACH SMALL CRAFT LEVELS SUNDAY NIGHT.

AS THE COLD FRONT MOVES CLOSER TO THE WATERS THE SURFACE PRESSURE
GRADIENT WEAKENS AND WINDS WILL SUBSIDE ALONG WITH SEAS. TUESDAY
EVENING SEAS COULD BE ONCE AGAIN BELOW SMALL CRAFT LEVELS.

&&

.HYDROLOGY...
ACROSS THE REGION...1 TO 3 INCHES OF RAINFALL IS EXPECTED. LOCALLY
HIGHER AMOUNTS ARE POSSIBLE...ESPECIALLY IN CONVECTION. FLASH
FLOODING OF URBANIZED AREAS IS POSSIBLE...ESPECIALLY WEST OF
CONNECTICUT AND LONG ISLAND. SMALL STREAM FLOODING CANNOT BE RULED
OUT EITHER. A FLASH FLOOD WATCH IS IN EFFECT FOR THESE AREAS. DUE
TO RECENT DRY CONDITIONS...CT AND LI ARE LESS LIKELY TO REQUIRE
FLOOD WARNINGS AT ANY POINT. WILL CONTINUE TO MONITOR TRENDS AND
OBSERVATIONS TO SEE IF THE FLASH FLOOD WATCH WILL NEED TO BE
EXPANDED EAST INTO THESE AREAS.

NO WIDESPREAD SIGNIFICANT RAINFALL IS EXPECTED THIS WEEKEND.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR NYZ067>075-176-178.
     HIGH SURF ADVISORY FROM 6 AM THIS MORNING TO 6 AM EDT SATURDAY
     FOR NYZ080-081-178-179.
NJ...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR NJZ002-004-006-
     103>108.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ350-353-
     355.

&&

SYNOPSIS...MET/DW
NEAR TERM...BC/DW
SHORT TERM...DW
LONG TERM...MET
AVIATION...MPS
MARINE...MET/DW
HYDROLOGY...MET/DW
Hazardous weather outlook, Jul 3, 10:06 PM EDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
1006 PM EDT THU JUL 3 2014

NYZ072>074-176-041000-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-NORTHERN QUEENS-
1006 PM EDT THU JUL 3 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ178-041000-
SOUTHERN QUEENS-
1006 PM EDT THU JUL 3 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...HIGH SURF ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 6 AM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   HIGH SURF ADVISORY.

HIGH SURF AND DANGEROUS RIP CURRENTS ARE LIKELY FRIDAY NIGHT
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ075-041000-
KINGS (BROOKLYN)-
1006 PM EDT THU JUL 3 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT FRIDAY THROUGH
FRIDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   HIGH RIP CURRENT RISK.

HIGH SURF AND DANGEROUS RIP CURRENTS ARE LIKELY FRIDAY NIGHT
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ080-179-041000-
SOUTHWESTERN SUFFOLK-SOUTHERN NASSAU-
1006 PM EDT THU JUL 3 2014

...HIGH SURF ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 6 AM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.

HIGH SURF AND DANGEROUS RIP CURRENTS ARE LIKELY FRIDAY NIGHT
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>012-NYZ078-079-177-041000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-NORTHERN NASSAU-
1006 PM EDT THU JUL 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ071-041000-
SOUTHERN WESTCHESTER-
1006 PM EDT THU JUL 3 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ081-041000-
SOUTHEASTERN SUFFOLK-
1006 PM EDT THU JUL 3 2014

...HIGH SURF ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 6 AM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.

HIGH SURF AND DANGEROUS RIP CURRENTS ARE LIKELY FRIDAY NIGHT
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ335-041000-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
1006 PM EDT THU JUL 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ338-345-355-041000-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1006 PM EDT THU JUL 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

LARGE SWELLS FROM HURRICANE ARTHUR ARE EXPECTED TO AFFECT THE
WATERS FRIDAY NIGHT THROUGH SATURDAY. THIS WILL CREATE ROUGH
OCEAN SEAS...WITH HIGH SURF AND DANGEROUS CONDITIONS AROUND OCEAN
INLETS AND ENTRANCES LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-340-350-353-041000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
1006 PM EDT THU JUL 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A LOW CHANCE FOR TROPICAL STORM FORCE WINDS FRIDAY
NIGHT. LARGE SWELLS FROM HURRICANE ARTHUR ARE EXPECTED TO AFFECT
THE WATERS FRIDAY NIGHT THROUGH SATURDAY. THIS WILL CREATE ROUGH
OCEAN SEAS...WITH HIGH SURF AND DANGEROUS CONDITIONS AROUND OCEAN
INLETS AND ENTRANCES LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NJZ002-004-006-103>108-NYZ067>070-041000-
WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
1006 PM EDT THU JUL 3 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 11:04 PM EDTAreal Flood AdvisoryOKXBergen, Essex, Hudson, Passaic, Union4 hr

Nearby

River Flood Warnings in New Jersey, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.